# SDR UIEA99062

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: BACB30MT721
- Condition: Failed
- Location: Bs 1241
- Part time: 73,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS SHEARED AT BODY STATION 1241 LBL 110 AND LBL 118.  INSPECTED AREA, FOUND NO DEFECTS.  PERFORMED HFEC INSPECTION PER D6-7170 51-00-00 PART 6, FOUND NO CRACKS.  REPLACED BOLTS.  TORQUED BOLTS PER 20-51-00.  (M)
